Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the saddlepoint in the theory of maxima and minima and in the calculus of variations


Author: R. G. D. Richardson
Journal: Bull. Amer. Math. Soc. 17 (1911), 177-184
DOI: https://doi.org/10.1090/S0002-9904-1911-02015-8
MathSciNet review: 1559019
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02015-8